# SDR DL73S952137

- Difficulty date: April 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332DL
- Make and model: Boeing 737232
- Aircraft serial: 23104
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Wedge
- Part number: 6546435236
- Condition: Delaminated
- Location: Nr 4 Aft Flap
- Component: 6546435236
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 4 AFT FLAP T/E WEDGE WAS FOUND DELAMINATED 10 FROM THE INBD END OF FLAP.  REPAIRED PER SRM 51-70-10.
